# SDR SWIA201333930

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 12,403 hours, 8,686 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT BLEED DUCT WARNING MESSAGE.  FLT#4743 REPLACED LOOPS MT141 & MT 142 IAW AMM.  PN:  GG670-80109-1
